# SDR DALA201804302919

- Difficulty date: April 26, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 7,599 hours, 2,989 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Missing
- Location: Nr 3 Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EMERGENCY LANDING DUE TO A  LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATING DURING A GO AROUND.  NR 3 LEADING EDGE SLAT HAD AMBER LIGHT, THE REST WERE GREEN. AFTER TOUCH DOWN, THE NR. 3 LEADING EDGE SLAT TURNED GREEN,  MADE FLAPS 15 FOR EMERGENCY LANDING.  REMOVED THE NR. 3 LE PANELS. NR 3 SLAT FAULTS,  NR 3 INBD SENSOR.  ALSO FOUND LOWER SLAT TRACK INBD ROLLER NOT INSTALLED.  INSTALLED THE ROLLER, SAFTIED AND INSTALLED 3 LE PANELS. ACCOMPLISHED LE FLAP SLAT OPS TEST IAW AMM 27-81 NO FAULTS OR FURTHER TROUBLE. A/C OK.
